Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62972
Title: The noncentral Chi-square distribution revisited
Authors: Huang, WK
Pang, WK
Issue Date: 2004
Publisher: Pushpa Publishing House
Source: Advances and applications in statistics, 2004, v. 4, no. 1, p. 59-64 How to cite?
Journal: Advances and applications in statistics 
Abstract: This article provides an alternative method to derive the noncentral chi-square distribution. This method is neat and elegant compared with the traditional way of deriving the noncentral chi-square distribution. Thus it can be adopted by any mathematical statistics courses in undergraduate as well as in postgraduate levels.
URI: http://hdl.handle.net/10397/62972
ISSN: 0972-3617
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

4
Last Week
0
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.